# SDR CA130710008

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 58,942 hours
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: C6TEM101633
- Condition: Cracked
- Location: Elevator
- Part time: 1,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, EXTERNAL WALK AROUND, IT WAS NOTICED THAT THE LT OTBD ELEVATOR HINGE ARM, PN C6TEM1016-33, LOWER ATTACHMENT POINT WAS DAMAGED, .3333 OF THE LOWER ATTACHMENT LUG WAS CRACKED OFF.  THE ATTACHMENT HARDWARE WAS INCORRECT, 2 EA AN4-7 BOLTS WERE INSTALLED, SHOULD BE AN525-416R14 SCREWS.  THE OTBD HINGE ARM WAS REPLACED AND CORRECT HARDWARE INSTALLED.
